Hydrodynamic instability in eccentric astrophysical discs

Barker, AJ orcid.org/0000-0003-4397-7332 and Ogilvie, GI (2014) Hydrodynamic instability in eccentric astrophysical discs. Monthly Notices of the Royal Astronomical Society, 445 (3). pp. 2637-2654. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

(c) 2014, Oxford University Press. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Monthly Notices of the Royal Astronomical Society following peer review. The version of record Barker, AJ and Ogilvie, GI (2014) Hydrodynamic instability in eccentric astrophysical discs. Monthly Notices of the Royal Astronomical Society, 445 (3). pp. 2637-2654 is available online at: https://doi.org/10.1093/mnras/stu1939

Keywords: accretion, accretion discs, hydrodynamics, instabilities, waves, planetary systems
Dates:
  • Published: 11 December 2014
  • Published (online): 18 October 2014
  • Accepted: 16 September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Mar 2017 15:16
Last Modified: 10 May 2019 12:09
Published Version: https://doi.org/10.1093/mnras/stu1939
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/mnras/stu1939
Open Archives Initiative ID (OAI ID):

Export

Statistics